Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Nikita

Veteran Member
  • Total Reviews

    0
  • Content Count

    52
  • Joined

  • Last visited

Community Reputation

0 Neutral

About Nikita

  • Rank
    Junior Member
  1. Hi Abby, Sorry to hear you have had to quit tane. I've been keeping up with your log, even though I am off tane now too. I quit after 2 months because of the side effects and the negative effect it was having on my life. My bf hated me being on them because he saw what it was doing to me, in fact he calls them the 'crazy pills' and has thrown them all away now! I must say though, even though I was only on tane for 2 months, a month after stopping I am really pleased with my skin and I feel so m
  2. Thank-you all so much for your replies. You are all right and have helped me make the decision to continue with my battle against acne, I've come this far so won't quit now! The side effects suck so much but hey, you can't expect to gain without pain. I will be dosing up on supplements and getting some eye drops. Can anyone reccommend a good one? Thanks again x
  3. Hey Abbey, I've just spent hours reading through your log, it's great to hear all your experiences with tane, and experiences without it, I feel like we have a lot in common. Thanks for replying to my message about quitting tane. Like you I feel like giving up every day, fed up of feeling like crap, have all the same kind of side effects as you; eye problems - stys, conjunctivitis, sore chapped lips, tiredness, even the bleeding gums and bleeding after bowel movements. But stick with it hun,
  4. Thanks Anjana for your reply. I have been doing some of the things you suggested to relieve the side effects like vitamin e for chapped lips, drinking plenty of water etc, but I will try the fish oils, so thanks for that. Also, I'm only on 20mg so lowering the dose isn't really an option! I know how you feel about nobody caring or nobody understanding, welcome to my world! That's why I don't talk to family/friends about it anymore because they don't listen, care or understand. That's why I'm h
  5. I'm on week 8 and thinking of stopping tane. I just feel so awful all the time, I'm starting to think why am I doing this to myself. I feel generally unwell all the time, have headaches, flu like symptoms, conjunctivitis, sore chapped lips, cold sores, aching painful joints and fatigue. I am going on holiday in less than 2 weeks and don't want the holiday to be ruined because I feel like shit. As for my skin, I've had a late initial breakout and am only just starting to clear up now. I'm scared
  6. Hi I have also what I thought was a stye, but turns out it is conjunctivitis on my eye due to tane. I had the same thing on my first course of tane, only 2 times in my life I have had problems with my eyes. Anyway, from what I remember they kept coming and going for a couple of weeks while on the tane, spreading to the other eye as well. I eventually got some antibiotics for it. Hope yours clears up soon x x x
  7. Been on tane for 7 weeks and I feel like an old woman (I'm only 24!) My joints hurt, especially my hips hurt when I walk. Also when I've been sitting for a while and stand up to walk, my ankles and knees give in and I hobble round for a few minutes like an old lady! Please tell me this will clear up after tane and not be permanent. I'm very worried, especially as I suffered from arthritis as a child and don't want it returning.
  8. Has anyone experienced cracks at the side of your mouth? I have had this problem for about 2 weeks (on 7th week of tane) and it won't clear up. It is extrememly painful to eat, talk or smile as the wound just slits open again every time I open my mouth. Any1 who's experienced this know how long it will take to clear up or will I have it until I stop the tane? Please no!
  9. From experience, I would definitely say that accutane lowers the immune system. I had to stop my first course of accutane early as I had flu like symptoms for over a month that would not clear up. I also got cold sores for the first time in my life while on accutane, which I've been told are also caused my a weak immune system. Try taking vitamin C supplements. Hope you feel better soon.
  10. Hi MsLita, I'm 24 yr old female. Also completed first month of accutane today. This is my 2nd course, 1st course took last yr aged 23, worked wonders for nearly a year, but then acne snuck back again. I have also tried every other medication known, no luck. My side effects have been similar to first course: dry lips, dry eyes, dry nose, tiredness, aching, but also had sore/bleeding gums this time. Initial breakout very minimal - hoping I'm past the stage of getting a bad initial breakout, hoping
  11. On day 23 of tane and have thousands of blackheads all over my face, but mostly around nose area. Weird because I don't usually suffer from blackheads. I guess it's my breakout, which is good as I'd rather that than a breakout of cysts, pustules etc. Has anyone else experienced this? If so how long did it take to clear up. Thanks.
  12. Hi I really feel for you with this dilemma. I am on my 3rd week of accutane and have just started losing hair. It's my second course and I never experienced it with the first course. I seriously don't want to lose my hair, even worse than having acne! I am 24 yr old female with mild but persistant acne. Accutane is the only thing that clears my acne. Along with the hair loss, I have loads of other side effects and I'm only on 20 mg a day. As with my last course, I plan to only do 14 weeks (I sto
  13. Thanks for your reply Ihsahn, I will get this checked out at the dentist just to be on the safe side, but I won't be coming off the tane if that's what they say, unless of course it is putting my health at serious risk. But otherwise I can live with it for a few weeks, better than having acne! Thanks again for your reply, it was really helpful.
  14. Hi I have been on accutane for 2 weeks and have had really sore, red, sometimes bleeding gums for about a week now. Has anyone experienced this while on tane? This is my second course and I haven't experienced it before, and never heard of it as a side effect so thought I would check if anyone else has had it or if I should go to the dentist to get it checked out! Thanks in advance.
  15. Oh right, I had an initial breakout on my first course but it really wasn't that bad. I mostly had the breakout in places I don't usually get acne, like my back and chest, weird because I've never suffered body acne before. The breakout didn't last long though and by the second month I was clear for pretty much the rest of the course and nearly a year after finishing. Haven't got initial breakout this time yet, but only on day 9. Good luck with your course.
×